1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

New to diabetes

Discussion in 'Type 1 Diabetes' started by Carraxx, Jul 4, 2021.

  1. Carraxx

    Carraxx · Member

    Messages:
    5
    Likes Received:
    1
    Trophy Points:
    3
    Heyy I'm new here and only have been diagnosed two months I was wondering if its normal to get really bad indigestion type pain and feel very nauseous after eating food. Also if your bloods were high and have now lowered could this be why I feel ill. My bloods used to be between 10 and 17 and recently have been between 7 and 9

    Thank you
     
  2. Rog

    Rog Type 2 · Well-Known Member

    Messages:
    222
    Likes Received:
    682
    Trophy Points:
    133
    Well done getting the BS down , this takes a while to settle , your definitely on the right track. The high fat low carb diet was the game changer for me .
     
  3. Hertfordshiremum

    Hertfordshiremum · Well-Known Member

    Messages:
    370
    Likes Received:
    178
    Trophy Points:
    63
    Hi What are you taking? I felt very sick most of the time for the year I was on metformin SR. As I am type 1 they agreed to take me off it, think I was only on it due to being misdiagnosed at the beginning anyway.
     
    • Hug Hug x 1
  4. Carraxx

    Carraxx · Member

    Messages:
    5
    Likes Received:
    1
    Trophy Points:
    3
    Thank you so much
     
  5. Carraxx

    Carraxx · Member

    Messages:
    5
    Likes Received:
    1
    Trophy Points:
    3
    I'm type 1 so take lantus and nova rapid insulin xx
     
  6. Hertfordshiremum

    Hertfordshiremum · Well-Known Member

    Messages:
    370
    Likes Received:
    178
    Trophy Points:
    63
    I started on the same combination, perhaps mention the nausea to your nurse? I did have nausea the first year but thought it was the metformin as it disappeared when I stopped taking it, however this could have been coincidence
     
  7. EllieM

    EllieM Type 1 · Moderator
    Staff Member

    Messages:
    6,156
    Likes Received:
    2,832
    Trophy Points:
    198
    It's not something I'd associate with being newly diagnosed T1, though that doesn't mean much as I was diagnosed over 50 years ago. I would speak to your nurse or GP. It's easy to assume that all symptoms must be associated with diabetes but just because we are T1 it doesn't stop us getting non diabetic complaints.

    And congrats on the blood sugar levels.
     
    • Agree Agree x 1
  8. Carraxx

    Carraxx · Member

    Messages:
    5
    Likes Received:
    1
    Trophy Points:
    3
    Thank you so much I will give them a call today
     
  9. Carraxx

    Carraxx · Member

    Messages:
    5
    Likes Received:
    1
    Trophy Points:
    3

    Thank you I will call them today xx
     
    • Like Like x 1
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook